# SDR AWXA0002132

- Difficulty date: July 23, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546572515
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Stiffener on FWD side of BS 1088 Bulkhead corroded at RBL 27 WL 240 to 228C: Removed and replaced stiffener IAW B737 SRM 51-30-2 pg 2&3
